# SDR EOO2002F00005

- Difficulty date: February 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: C6PHC
- Make and model: Hughes 369D
- Aircraft serial: 1802570
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mixer Box
- Part number: 369D27600
- Part serial: EC000413
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION IT WAS FOUND THAT THE MAIN ROTOR SWASHPLATE WAS FREE TO MOVE VERTICALLY TOWARD THE FRONT ABOUT .7500 OF AN INCH.  THE ROOT CAUSE WAS SLOP ON MOST OF THE BEARINGS OF THE MIXER BUT THE WORST WAS ABOUT THE PIVOT POINT OF THE LATERIAL BELLCRANK.  REPLACED UNIT WITH A SERVICEABLE PART.
